MAUDE Adverse Event Report: ARTHREX, INC. PERC INSERT KIT FOR 2.9MM P-LCK; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. PERC INSERT KIT FOR 2.9MM P-LCK; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number PERC INSERT KIT FOR 2.9MM P-LCK
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported via a medwatch letter that a guidewire was missing from the tray, so a substitute wire was used from the ar-1923pk disposable instrument kit for tenodesis screw.The end of the wire broke off into patient, but was retrieved prior to closure of incision.

Brand Name
PERC INSERT KIT FOR 2.9MM P-LCK
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11956478
Report Number1220246-2021-03242
Device Sequence Number4004306
Product Code LXH
UDI-Device Identifier00888867096745
UDI-Public00888867096745
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPERC INSERT KIT FOR 2.9MM P-LCK
Device Catalogue NumberAR-1923PK
Device Lot Number12123033
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2021
Initial Report FDA Received Date06/08/2021
Patient Sequence Number1